0 item(s) in My Cart

Rite Aid Pharmacy Acetaminophen, Extra Strength, 500 mg, Caplets, 500 caplets

Rite Aid Pharmacy Acetaminophen, Extra Strength, 500 mg, Caplets, 500 caplets
Roll over for expanded view

Rite Aid Pharmacy Acetaminophen, Extra Strength, 500 mg, Caplets, 500 caplets

Item No.
0300323
Price:
$13.99
Buy Box
  1. Availability:
    In Stock
  2. Availability:
    Usually ships in 1 to 2 days

Promotions

  • +
  • -
  • Get FREE SHIPPING on this item when you spend $35.00 or more on the Rite Aid Online Store. Promotion will be applied at checkout.

    Offer Details
    Here's how (restrictions apply).
  • Get free standard shipping when you spend $50.00 or more on select Rite Aid Online Store products.

    Offer Details
    Here's how (restrictions apply).
    • PRODUCT DETAILS

      • Product Description: Non aspirin. Fever reducer/pain reliever. Compare to the active ingredient of Extra Strength Tylenol caplets (This product is not manufactured or distributed by McNeil Consumer Healthcare, Owner of the registered trademark Extra Strength Tylenol Caplets). Gluten free
    • INDICATIONS

      • Indications: Temporarily relieves minor aches and pains due to: headache; backache; toothache; premenstrual and menstrual cramps; the common cold; minor pain of arthritis; muscular aches. Temporarily reduces fever.
    • DIRECTIONS

      • Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 4 to 6 hours while symptoms last. Do not take more than 8 caplets in 24 hours. Do not take for more than 10 days unless directed by a doctor. Children Under 12 Years: Do not use this adult extra strength product in children under 12 years of age.
    • INGREDIENTS

      • Ingredients: Active Ingredient (in Each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Castor Oil, Hypromellose, Povidone, Sodium Starch Glycolate (May Contain this Ingredient), Starch, Stearic Acid.
  • Product Details
  • Reviews
  • Indications
  • Directions
  • Ingredients
  • Warnings

Loading Product Details...

Loading Reviews...

Loading Indications...

Loading Directions...

Loading Ingredients...

Loading Warnings...

Customer Reviews

No reviews yet. Be the first to write a review

Not yet rated. Be the first to write a review
Not yet rated. Be the first to write a review